Acta Mathematica

, Volume 157, Issue 1, pp 23–48 | Cite as

Conformally natural extension of homeomorphisms of the circle

  • Adrien Douady
  • Clifford J. Earle
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Ahlfors, L. V.,Lectures on quasiconformal mappings. Van Nostrand-Reinhold, Princeton, 1966.MATHGoogle Scholar
  2. [2]
    Ahlfors, L. V. &Bers, L., Riemann’s mapping theorem for variable metrics.Ann. of Math., 72 (1960), 385–404.CrossRefMathSciNetGoogle Scholar
  3. [3]
    Bers, L.,On moduli of Riemann surfaces. Lecture notes, E.T.H., Zürich, 1964.Google Scholar
  4. [4]
    —, Automorphic forms and general Teichmüller spaces, inProceedings of the Conference on Complex Analysis (Minneapolis 1964), pp. 109–113. Springer, Berlin, 1965.Google Scholar
  5. [5]
    —, Finite dimensional Teichmüller spaces and generalizations.Bull. Amer. Math. Soc., 5 (1981), 131–172.MATHMathSciNetGoogle Scholar
  6. [6]
    Beurling, A. &Ahlfors, L. V., The boundary correspondence under quasiconformal mappings.Acta Math., 96 (1956), 125–142.MathSciNetMATHGoogle Scholar
  7. [7]
    Choquet, G., Sur un type de transformation analytique généralisant la réprésentation conforme et définie au moyen de fonctions harmoniques.Bull. Sci. Math. (2), 69 (1945), 156–165.MATHMathSciNetGoogle Scholar
  8. [8]
    Earle, C. J., The Teichmüller space of an arbitrary Fuchsian group.Bull. Amer. Math. Soc., 70 (1964), 699–701.MATHMathSciNetCrossRefGoogle Scholar
  9. [9]
    —, The contractability of certain Teichmüller spaces.Bull. Amer. Math. Soc., 73 (1967), 434–437.MATHMathSciNetGoogle Scholar
  10. [10]
    —, On quasiconformal extensions of the Beurling-Ahlfors type, inContributions to Analysis, pp. 99–105. Academic Press, New York, 1974.Google Scholar
  11. [11]
    Earle, C. J. &Eells, J., On the differential geometry of Teichmüller spaces.J. Analyse Math., 19 (1967), 35–52.CrossRefMathSciNetMATHGoogle Scholar
  12. [12]
    Kneser, H., Lösung der Aufgabe 41.Jahresber. Deutsch. Math.-Verein., 35 (1926), 123–124.Google Scholar
  13. [13]
    Lehto, O. &Virtanen, K. I.,Quasiconformal mappings in the plane. Springer, Berlin and New York, 1973.MATHGoogle Scholar
  14. [14]
    Lehtinen, M., Remarks on the maximal dilatation of the Beurling-Ahlfors extension.Ann. Acad. Sci. Fenn. Ser. A I Math., 9 (1984), 133–139.MATHMathSciNetGoogle Scholar
  15. [15]
    Tukia, P., On infinite dimensional Teichmüller spaces.Ann. Acad. Sci. Fenn Ser. A I Math., 3 (1977), 343–372.MATHMathSciNetGoogle Scholar
  16. [16]
    —, Quasiconformal extension of quasisymmetric mappings compatible with a Möbius group.Acta Math., 154 (1985), 153–193.MATHMathSciNetGoogle Scholar

Copyright information

© Almqvist & Wiksell 1986

Authors and Affiliations

  • Adrien Douady
    • 1
  • Clifford J. Earle
    • 2
  1. 1.Faculté des Sciences de Paris-SudOrsayFrance
  2. 2.Cornell UniversityIthacaUSA

Personalised recommendations